# SDR DALA2020012219511

- Difficulty date: January 18, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 51,449 hours, 22,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FLOOR SUPPORT, BS 1320 - 1340, LBL 10.45 IN THE AFT CARGO BAY.  THE FLOOR SUPPORT WAS REPAIRED IAW SRM.
